# SDR DHL9870822C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, RT WING HAS CRACK AT L/E RIB STA 260 FASTENER UPPER COVE AREA INSIDE.  REMOVED ANGLE REPAIR, STOP DRILLED, HFEC INSPECTION, INSTALLED REPAIR PER SRM 51-40-3.  N/R 2381
